MathSciNet Relay Station
MathSciNet bibliographic data
MR1384489 (97a:34073) 34C05 (58F21)
Giacomini, H.; Llibre, J.; Viano, M. On the nonexistence, existence and uniqueness of limit cycles. Nonlinearity 9 (1996), no. 2, 501–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement